# SDR DHL98726102

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, CRACKS IN STRINGER TIE CLIP FS 460 STR 5LT.  REMOVED AND REPLACED TIE CLIP PER SRM 53-10-1, 4 BY 3.   N/R  3655.
